Indian Journal of Dermatology, Venereology and Leprology
Medknow Publications on behalf of The Indian Association of Dermatologists, Venereologists and Leprologists (IADVL)
Vol. 72, No. 6, 2006, pp. 440-442
Bioline Code: dv06151
Full paper language: English
Document type: Research Article
Document available free of charge
Indian Journal of Dermatology, Venereology and Leprology, Vol. 72, No. 6, 2006, pp. 440-442
© Copyright 2006 Indian Journal of Dermatology, Venereology and Leprology.
Case Report- Bullous variant of acral erythema due to methotrexate|
Kuruvila Sheela, Dalal Monica, Sivanesan B
Chemotherapy-induced acral erythema is a painful erythema of the palms and soles which occurs following chemotherapy. It is usually seen due to cytarabine, doxorubicin and fluorouracil. We present a 40-year-old male patient, a biopsy proven case of squamous cell carcinoma of the floor of the mouth, who developed a bullous variant of acral erythema after a single intravenous dose of methotrexate. He also had fever, buccal mucositis, leucopenia, thrombocytopenia and hyperpigmented macular rash on the face and upper trunk. The bullous variant of acral erythema due to methotrexate has rarely been reported.
Acral erythema, Methotrexate
Alternative site location: http://www.ijdvl.com